Vol. 7(2) July 2019, No. 9, pp. 89-105.

OSCILLATION OF THIRD-ORDER NEUTRAL DYNAMIC EQUATIONS ON TIME SCALES
Vol. 7(2) July 2019, No. 9, pp. 89-105
MERVE ZINGIL AND FATMA SERAP TOPAL

Abstract

In this paper, some new sufficient conditions for the oscillation of all solutions of nonlinear third order neutral dynamic equations are established aiming at extending some well known results in the literature. By using a generalized Riccati transformation and an integral averaging technique, we obtain some new results which ensure that every solution of this equation oscillates or converges to zero. Moreover, an example is given to illustrate the applicability of these results.


Full Text (PDF 123 K)